Alright, here's the deal I've been taking ritalin for years because I'm prescribed it to help with my ADHD. I recently discovered that If i snort the 10mg tablets that It comes on much harder and helps me do my homework like a champ. Ive been snorting 10-20 mg's 4-5 times a week for maybe 8 months and have snorted 30 maybe two or three times. I ive noticed that A. sometimes when I lay down on one side I have trouble berthing out of that nostril and same with the other. B. I have also noticed that the bottom of my septum on the side that I predominantly use has become slightly concave and when I felt it just now seems to be more sensitive than the other side. neither are raw but I do feel more discomfort touching that side. I use a straw when i snort it so as far as i can tell it shouldn't be touching the septum hardly at all, least ways the bottom of it but i can come to no other conclusion for the why it would be that way. Without medical attention will problem B go away, and is problem A. caused by it at all.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.